MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number QUADLINK IMPLANT SYSTEM, 9MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that a flipcutter iii from an ar-1288qis-90 quadlink implant system, cutting edge broke off expanding the arms of the shaft, while drilling the femoral tunnel.This failure caused a delayed in the case trying to squeeze the arms small enough to come out through the drill sleeve.This was discovered during a procedure.

Brand Name
QUADLINK IMPLANT SYSTEM, 9MM
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15657403
Report Number1220246-2022-05651
Device Sequence Number15049804
Product Code GAT
UDI-Device Identifier00888867344747
UDI-Public00888867344747
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberQUADLINK IMPLANT SYSTEM, 9MM
Device Catalogue NumberAR-1288QIS-90
Device Lot Number15003587
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date10/24/2022
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown